# SDR AALA20000225

- Difficulty date: February 5, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN FIRST CLASS INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
